I am suffering from JME since the last two years.... I take a medicine named valparin chrono 300. Previously I experienced seizures but after taking the medicines I don't experience seizures anymore... I'd like to know if this medicine has any side effects and what will happen if I stop taking my medicine??
Like the answers? Chat privately with the doctor of your choice
Hello, Valparin contains Valproic Acid, it is commonly used to help prevent or control seizures and as a mood stabilizer. Patients using Valparin may encounter unwanted side effects such as: • Hair loss • Nausea • Diarrhea • Drowsiness • Upset stomach • Increased appetite or weight gain • Headaches Contact a doctor immediately should side effects persist or encounter more severe side effects such as: • Confusion • Aggression or agitation • Easy bleeding or bruising • Jaundice • Tremors • Irregular or absent menstrual periods • Worsening of fits AS to stopping it, that depends on when and how it is done. If it is just suddenly withdrawn, rather than having the dose tapered, it could result in a rebound effect that may cause you to have more seizures, so you must carefully follow the doctors instructions for duration of use and stopping the medication
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.